Ask an expert
Question

03 Nov 2008

Bleeding &amp  spotting before period is due
Hi. I' ve left my pills (Triphasil) in July this year. Was taking them for 6 yrs. Ever since then ,my period has been very irregular. It comes every month but only lasts 2 days max. There is also bleeding &  spotting aleast 2 weeks before it' s due. Never had this before. At first I thought it might be a reaction coz I was on pill for so long, but now I' m not so sure.
What could this be, please help me cause I' m very worried now.
Thanks.
Answer 412 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may be that there is an underlying problem with your uterus or ovaries which was masked by the Pill. You should see your gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote